Bounds on Domination Parameters in Graphs: A Brief Survey

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

In this paper we present a brief survey of bounds on selected domination parameters. We focus primarily on bounds on domination parameters in terms of the order and minimum degree of the graph. We present a list of open problems and conjectures that have yet to be solved in the hope of attracting future researchers to the field.

Original languageEnglish
Pages (from-to)665-708
Number of pages44
JournalDiscussiones Mathematicae - Graph Theory
Volume42
Issue number3
DOIs
Publication statusPublished - 1 Aug 2022

Keywords

  • Bounds
  • Domination parameters

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Bounds on Domination Parameters in Graphs: A Brief Survey'. Together they form a unique fingerprint.

Cite this